# SDR MALA000682

- Difficulty date: November 27, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- Engine: Ge CT79B
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK. LT ENGINE INTAKE LIGHT FAIL, LIGHTS CYCLES 10 SECONDS WORKS, AND 15 SECONDS FAIL, CONTINUOUSLY.  MAINTENANCE FOUND BROKEN  WIRE TO EXHAUST NOZZEL. REPAIRED AS REQUIRED. OPS CHECK GOOD.
